# SDR USAA2010122093208

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 47,198 hours, 17,811 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FROM COCKPIT ENTRY AREA.  FOUND FWD GALLEY COFFEE MAKER CAUSING ODOR.  R & R FWD GALLEY COFFEE MAKER.  OPS CHECK WAS GOOD.
